# SDR AWXA200600323

- Difficulty date: January 9, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465391
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED MAIN CABIN FRAME AT BS 616 CRACKED, 2.2 INCHES, AT RT SIDE BOTTOM END, UNDER MAIN CABIN FLOOR AT BL 60R AND WL 200.  MAINTENANCE REMOVED DAMAGED AREA FROM BS 616 FRAME IAW AMERICA WEST AIRLINES (AWA) ENGINEERING REPAIR (ER) NO. 03-5311-01143-DD1.  FABRICATED REPAIR FILLER AND STIFFENER ANGLE IAW AWA ER 03-5311-01143-DD1.  INSTALLED FABRICATED REPAIR PARTS AT BS 616 FRAME, WL 200 AND BL 60R IAW AWA ER 03-5311-01143-DD1.
